Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On collectionwise normality of product spaces. I

Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 91 (1984), 649-652
MSC: Primary 54B10; Secondary 54D15
MathSciNet review: 746107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the following result will be obtained: Let $ X$ be a collectionwise normal $ \Sigma $-space (in the sense of Nagami [9]) and $ Y$ a paracompact first countable $ P$-space (in the sense of Morita [8]). Then $ X \times Y$ is collectionwise normal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D15

Retrieve articles in all journals with MSC: 54B10, 54D15

Additional Information

PII: S 0002-9939(1984)0746107-1
Keywords: Product space, normal, collectionwise normal, paracompact, $ \Sigma $-space, $ P$-space, first countable
Article copyright: © Copyright 1984 American Mathematical Society